ON Hm, infinity -SPLINES.

Charles Kam-Tai CHUI*, Philip W. Smith

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


It is shown that the H**m**,** infinity -splines obtained by taking the limits of the H**m**,**p-splines, as p equals p//n approaches infinity , are unique for certain data. In particular, when Hermite data is specified, the H**m**,**p-splines converge to a unique H**m**,** infinity -spline in H**m**,**2. This method enables the ″natural″ Hermite H**2**,** infinity -splines to be calculated explicitly.

Original languageEnglish
Pages (from-to)554-558
Number of pages5
JournalSIAM Journal on Numerical Analysis
Issue number3
Publication statusPublished - 1974

Scopus Subject Areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'ON Hm, infinity -SPLINES.'. Together they form a unique fingerprint.

Cite this